# SDR COM60544

- Difficulty date: August 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Damaged
- Location: Rt Te Flap
- Part time: 5,501 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLAPS FAIL MESSAGE ON EICAS, DURING TAXI.  REPAIRED DAMAGED WIRE AT THE RT BPSU WIRING CONNECTOR.
